# SDR ABXA2022011004

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 88,420 hours, 26,478 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS: FWD EQPT VAL. MESSAGE ILLUMINATED AFTER DEICE OPERATIONS, AIRCRAFT RETURNED TO BLOCK AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED SYSTEM TEST IAW AMM 21-58. SYSTEM CHECKED NORMAL. AIRCRAFT RETURNED TO SERVICE.
